Children's suspension multi-symptom cold medicine temporarily relieves symptoms like minor aches and pains, cough, headache, sore throat, stuffy nose, sneezing and runny nose. it also temporarily reduces fever.

Pediacare Plus Children's Multi-symptom Cold Grape, 4-Ounce

SKU: 951
$9.09Price
  • Acetaminophen 160 mg,Chlorpheniramine maleate 1 mg,Dextromethorphan HBr 5 mg,Phenylephrine HCl 2.5 mg, carboxymethylcellulose sodium, cellulose, citric acid, FD&C blue no. 1, FD&C red no. 33, FD&C red no. 40, flavors, glycerin, purified water, sodium benzoate, sorbitol, sucrose, xanthan gum

  • Do not exceed recommended dosage (see overdose warning).
    Do not use in infants.
    This product does not contain directions or complete warnings for adult use.
    Shake well before using.
    Find right dose on chart below. If possible, use weight to dose; otherwise, use age.
    If needed, repeat dose every 4 hours while symptoms last.
    Do not give more than 5 times in 24 hours.
    Tsp = teaspoon, mL = milliliter.
    Weight (lb) - age (yr) - dose (tsp or ml).
    Weight (lb.) - under 36. Age (yr) - under 4. Dose (tsp. or mL) - do not use.
    Weight (lb.) - under 36 - 47. Age (yr) - under 4-5. Dose (tsp. or mL) - do not use unless directed by a doctor.
    Weight (lb.) - under 48 - 95. Age (yr) - under 6-11. Dose (tsp. or mL) - 2 tsps or 10 mL.
    Other information:
    Dosage cup provided.
    Store at room temperature.
     

  • w-facebook
  • Twitter Clean
  • White Google+ Icon

CONTACT US

T: (978) 905-8900

info@mymedsusa.com

© 2014 - 2020  by My Meds USA.